# SDR NACA2023112300001

- Difficulty date: November 23, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,270 hours, 17,913 cycles
- Engine: Pwa PW4062
- Engine time: 157 hours, 66 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG COMPRESSOR INTERMEDIATE CASE FAIRING LOOSE RIVETS AT 3 OCLOCK POS. DEFERRED #1 ENGINE COMPRESSOR INTERMEDIATE CASE FAIRING RIVETS AT 3 OCLOCK PER DMI 72-34, REPLACE RIVETS BEFORE 101ST HOUR OF OPERATION PER AMM 72-34-05
